[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] sore insertion sites

Hi, I have been pumping for 1 1/2 years and have had no problems with the set 
- -- all of a suddent, in the last couple of months, my sites become red
and a 
swollen bump at the site of insertion.  I used to go 3-4 days without 
changing a site, now it has to be every two days and then its still 
irritated.  I'm on a distronic and use the long needle tenders.  Any 
suggestions out there? Thanks!

it could be the humalog. sometimes big boluses with humalog have done this
to me in the past. you could try mixing humulog 5 parts with velosulin 1
part, sometimes this helps. this slows the humulog action by a small
amount. I too use the long tenders, Spot. Do you notice that the sites are
hot too?
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml